Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aussie Scientist

Veteran Member
  • Total Reviews

    0
  • Content Count

    762
  • Joined

  • Last visited

  • Days Won

    7

Everything posted by Aussie Scientist

  1. Great. I look forward to hearing how things go...
  2. Chiabrb Do NOT exfoliate your skin. Exfoliating skin destroys the skin barrier and allows fungus (and bacteria) to invade the pores. Azaleic acid cream/lotion should get rid of the bumps and will calm your skin.
  3. Tasmiah Yes, I do know what type of acne you have. The hard white substance is keratin, which the fungus makes your skin make. Your skin makes the hard white keratin nodules in response to the fungus which is causing your "pimples"/"acne".. You definitely have fungal acne. I have the same problem. Please do NOT take Estelle - it will make your fungal acne worse and worse, as you are finding. Doctors (and pharmacists) do NOT know about fungal acne. As well as applying clotri
  4. Tasmiah There are oral fungal medications, but the ones that might help fix fungal acne are quite dangerous - they can cause liver damage. However, I STRONGLY suggest that you try applying clotrimazole antifungal cream on the areas with acne and the surrounding areas. Clotrimazole cream is not usually irritating. Applying antifungal creams is different from applying ordinary skin creams. Ordinary skin creams will make fungal acne worse BECAUSE fungus LOVES moisture and most skin c
  5. Jasie You probably now have fungal acne, rather than ordinary acne which is why it won't clear. Treatments for ordinary acne can cause fungal acne, and they make fungal acne worse and worse. Fungal acne is caused by taking/applying antibiotics and some other meds, possibly including accutane/differin. Fungus moves, so it will travel to places on one's skin where the original cause was not applied. I suggest you do the following - 1. Buy clotrimazole topical antifungal cream
  6. BE VERY CAREFUL using exfoliants - they break down the skin barrier and allow fungus and bacteria to invade pores. I would NOT use any exfoliants on skin with any form of acne. Also, be careful with organic oils - they feed fungal acne, which many people (unknowingly) have.
  7. Buttface You probably now have fungal acne (or possibly gram negative bacterial acne, but fungal acne is more likely). Both these types of acne are caused by taking antibiotics. Treatments for ordinary acne make fungal acne worse and worse. Doctors know nothing about fungal acne. Fungal acne is usually cystic. I suggest you do the following - 1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas wi
  8. Estelle You may have fungal acne. Birth control pills (can) cause fungal acne. The acne outbreaks on your skin are most likely fungal acne caused by taking the birth control pills. Fungal acne is usually cystic. If you can, I suggest that you STOP taking the birth control pills as they are probably causing the acne outbreaks. Also do the following - 1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the ar
  9. James I am happy to hear how things go.
  10. Anna Birth control pills can cause fungal acne, and hear and humidity definitely do. The outbreaks on your skin are most likely fungal acne caused by taking the birth control pills. Fungal acne is usually cystic. If you can, I suggest that you STOP taking the birth control pills as they are probably causing the acne outbreaks. Also do the following - 1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas
  11. Awills Yes, apply the antifungal cream to your whole face. And yes, The Ordinary azaleic acid cream is fine. Apply it together with the clotrimazole antifungal cream.
  12. Clear Skin Do use the The Ordinary cream with azaleic acid. The advantages of the azaleic acid outweigh any disadvantages of dimethocone. I am having excellent results with azaleic acid in creams which (annoyingly) contain dimethicone. Apply the azaleic acid cream together with the Lamisil. It is good that your skin is continuing to clear - and that the Lamisil is working. (I assume) ...
  13. Pento With all due respect, gram negative acne/follicultis CAN be cured with antibiotics that kill the particular gram negative bacteria that are causing the problem, and tretinoin can help also. The condition comes back if one ONLY uses accutane/tretinoin. One has to kill the bacteria also.
  14. Marquiso You probably have gram negative bacterial acne or possibly fungal acne. The condition needs to be treated correctly. Treating these conditions as ordinary acne will make them WORSE. Get back to me for further information, if you wish.
  15. Anna Is it hot and humid where you are ? Have you taken antibiotics or other meds ? Your acne looks like gram negative bacterial acne, which is usually caused by taking or applying "cycline" antibiotics or clindamycin. You could have fungal acne, but the symptoms look like gram negative bacterial acne....
  16. The first thing to do is to work out which type of acne you have - ordinary bacterial acne, staph acne, gram negative bacterial acne, candida fungal acne, malasezzia fungal acne, demodex mite acne... Benzoyl peroxide is only effective against ordinary bacterial acne, and to some extent against staph bacterial acne.. Benzoyl peroxide will not control the other types of acne.
  17. Be careful with using organic oils and moisturisers on skin with "acne". They make fungal acne worse because fungus loves mosture an one type of fungus that causes acne feeds on organic oils. If you have dandruff which indicates that you have fungal acne, if you have acne, do NOT use any organic oils on your skin as they will feed the fungus.
  18. Amandarock Thanks. That makes sense. I strongly suggest that you follow the information that I have provided in my post above, ie, From the photos and your symptoms, you have classic fungal acne. Fungal acne is often (very) cystic. Try applying the following treatments to control the fungal acne - 1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with "acne" 2-3 times a day.
  19. Nab The regimen will NOT treat fungal acne. If you have a white tongue, tiredness and headaches then you most likely have candida fungal acne, NOT ordinary acne. Fungal acne is CAUSED by taking and using antibiotics and some other meds, possibly including accutane. Doctors know nothing about fungal acne. Do the following to get rid of fungal acne - 1. Buy some clotrimazole topical antifungal cream (canesten or similar) and some nystatin topical antifungal cream (myc
  20. Mf Do you have any of the symptoms in my last post ? ie, Do you have one or more of the following - dandruff, a white tongue, toenail fungus, sinus problems, gut problems, flaking skin, red, itchy or painful rashes, unexplained tiredness or headaches or "brain fog" ? PS. I do NOT think you are "vain"
  21. Have you taken antibiotics (or used topical antibiotics on you face) in the last few years ? If so, which ones ? You may have fungal acne now. Fungal acne is cased by taking antibiotics and some other meds.... Do you have one or more of the following - dandruff, a white tongue, toenail fungus, sinus problems, gut problems, flaking skin, red, itchy or painful rashes, unexplained tiredness or headaches or "brain fog" ?
  22. Not sure about sun, but heat/ sweating/humidity can trigger fungal acne.
  23. This is most likely gram negative bacterial acne. It could be fungal acne, but from the look of it it is most likely gram negative bacterial acne - you have the classic signs of gram negative bacterial acne. Fungal acne is caused by taking antibiotics and some othe meds. Gram negative bacterial acne is caused by taking the "cycline" antibiotics or clindamycin. Can you advise me of the following - I can then provide information that will control your condition. Have you taken antib
  24. Good news re your skin clearing, Clear Skin. If you can get it and it is not too expensive, buy some lotion/gel/cream with azaleic acid in it and apply that to your skin together with the Lamisil. happy to hear updates...
  25. Cassey Your symptoms STRONGLY suggest that you have fungal acne, probably caused by candida fungus. Do NOT use moisturiser. Do not exfoliate your skin as doing so allows the fungus to invade your pores. Rub a layer of clotrimazole cream all over the areas of your skin with acne, including the areas with red spots (which is fungal "acne" also). You can buy some topical nystatin antifungal cream, if you can get it, and add that to the clotrimazole cream and rub it on your skin with acne.
×